[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Dizziness Part 2

I am not able to use Humalog because of the phenol used to preserve it.
I became chemically injured from formaldehyde and phenol when I worked in the
medical field. It is more than an allergy.
M-cresol is also used in most insulins but I don't seem to react to that as
Maybe this was part of the problem..I don;t know..just sharing
email @ redacted

At 05:18 PM 1/30/99 , you wrote:
>All the posts are very interesting- thank you very much! The dizziness
>has subsided for now, fortunately. I did two things: switched back to
>brand-name Synthroid, and opened a new bottle of Humalog. I also placed
>it in the 'frig. Question: does it need to be at room T before filling a
>I absolutely was allergic to Ultralente (with severe carsickness), as I
>wrote before. Of course, there are preservatives in that which probably
>caused it. I wonder if there is something in Humalog, maybe less
>bothersome, that causes occasional dizziness.  Or whether it was from an
>"older" vial. 
>Paula, let's keep in touch about this. Maybe we should ask Lilly if they
>ever found people who reported this, in their tests. Lilly, are you
>reading these? 
>Insulin-Pumpers website

Insulin-Pumpers website http://www.insulin-pumpers.org/